Alert archive / Arkansas / Tornado Warnings in 2025

Tornado Warning 70, NWS Shreveport, LA

April 5, 2025Hempstead County, Nevada County, Arkansas

NWS Shreveport, LA issued this tornado warning at Apr 5, 2025, 9:49 AM CDT for Hempstead County, Nevada County, Arkansas. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 5, 2025, 9:49 AM CDT (14:49 UTC)
Expired
Apr 5, 2025, 10:30 AM CDT
In force
41 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Hempstead County, AR, Nevada County, AR

The radar

The Little Rock radar (KLZK), 147 km from the middle of the area, began a volume at 14:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 2.8 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2025-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1431 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2025-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 279 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1431 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
714 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
279 m²/s²
0-3 km storm-relative helicity
377 m²/s²
Significant tornado parameter
3.1
Supercell composite
17.1

Open this sounding in Storm Lab

The text

As transmitted.

360 
WFUS54 KSHV 051449
TORSHV
ARC057-099-051530-
/O.NEW.KSHV.TO.W.0070.250405T1449Z-250405T1530Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
949 AM CDT Sat Apr 5 2025

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  East central Hempstead County in southwestern Arkansas...
  Northern Nevada County in southwestern Arkansas...

* Until 1030 AM CDT.

* At 948 AM CDT, a severe thunderstorm capable of producing a tornado
  was located near Perrytown, or near Hope, moving northeast at 50
  mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Prescott around 955 AM CDT.

Other locations impacted by this tornadic thunderstorm include
Oakhaven and Boughton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3395 9342 3396 9338 3395 9336 3390 9330
      3388 9331 3384 9329 3384 9326 3383 9326
      3383 9323 3380 9318 3382 9314 3381 9313
      3363 9359 3374 9374 3396 9347
TIME...MOT...LOC 1448Z 231DEG 45KT 3376 9359 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

50
1 follow-up statement
835 
WWUS54 KSHV 051504
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
1004 AM CDT Sat Apr 5 2025

ARC057-099-051530-
/O.CON.KSHV.TO.W.0070.000000T0000Z-250405T1530Z/
Hempstead AR-Nevada AR-
1004 AM CDT Sat Apr 5 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT FOR EAST
CENTRAL HEMPSTEAD AND NORTHERN NEVADA COUNTIES...

At 1003 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Emmet, or near Prescott, moving northeast at 40 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Prescott around 1010 AM CDT.

Other locations impacted by this tornadic thunderstorm include
Boughton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3367 9349 3381 9357 3395 9336 3390 9330
      3388 9331 3384 9329 3384 9326 3383 9326
      3383 9323 3380 9318 3382 9314 3381 9313
TIME...MOT...LOC 1503Z 244DEG 34KT 3377 9345 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

50

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Apr 5, 6:17 AM CDT, 3 hours 32 minutes earlier.

Area forecast discussion, Apr 5, 6:17 AM CDT, 3 hours 32 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
617 AM CDT Sat Apr 5 2025

...New AVIATION...

.SHORT TERM...
(Saturday through Sunday)
Issued at 230 AM CDT Sat Apr 5 2025

Very active day expected once again today as we await the ejection
of the vigorous upper level trough out of the Intermountain West
and into the Southern Plains. It's this feature and the forcing
in advance of it, combined with a nearly stationary frontal
boundary across NE TX and SW AR that will combine with ample pre-
frontal instability to produce another volatile severe weather
day across much of the region.

The frontal boundary currently near a Jacksonville, to Longview,
Texas to near Camden, Arkansas has shown a tendency over the last
couple hours to move very slowly south and east, likely getting a
push from post-frontal convection. Progs are in good agreement
that this feature will likely stall and may return back north just
slightly but not to the extreme this boundary returned back
northward (north of even our far northwest zones) on Friday. This
does not mean that areas north of the boundary will be spared from
at least the possibility of large hail as convection moves our
way from the west but at this time, the greatest tornado potential
will be along and southeast of the boundary (the warm-sector)
which should reside near or just south and east of the I-30
Corridor as we go through the day. This matches up well with SPC's
Enhanced Convective Risk today across mainly East Central and
Deep East Texas as well as all of Northern Louisiana and South
Central Arkansas. Upstream convection is currently lined up west
of the I-35 Corridor across NC TX into Central OK and will rapidly
move eastward into our region through the day and may even slow
down across N LA/SC AR later this afternoon. As it does, any warm
sector convection, given the amount of low level directional and
deep layer shear, will result in embedded and/or discrete
supercells that will have the potential to produce tornadoes once
again like we saw on Friday but this time, further east across SC
AR and N LA as well as extreme EC and Deep East Texas. Lapse rates
will support large hail once again with bowing line segments
supporting a damaging wind theat. The severe weather threat should
rapidly decrease across our western half by early afternoon and
across our eastern half by this evening with the heavy rainfall
threat ending during the late evening hours as well across our
eastern most zones.

Speaking of the heavy rainfall threat, contemplated expanding the
current Flood Watch further south to encompass the I-20 Corridor
of N LA where 2-3 inch rainfall amounts will be possible later
today but given that this area has received virtually no rainfall
thus far, decided to keep the current configuration of the Flood
Watch in tact. Otherwise, areas that have been inundated with
rainfall over the last 24-48 hours which includes the Middle Red
River Valley of NE TX, SE OK and SW AR could see an additional 1-3
inches with isolated higher amounts which will only further
exacerbate an already dangerous and ongoing flooding situation
across these areas.

Much cooler weather will infiltrate the region in the wake of the
cold front but we may not be completely done with the rainfall as
models are continuing to hang on to some very light precipitation
across most of the region (especially northern areas) as the
upper trough axis very slowly moves into our region from the west
on Sunday. This precipitation will likely continue into Sunday
Night as well.

13

&&

.LONG TERM...
(Sunday Night through Saturday)
Issued at 230 AM CDT Sat Apr 5 2025

Held only slight chance pops across our eastern half Sunday Night
but feel like much of the forcing in association with the
remainder of the trough axis will be located far enough east not
to carry any small pop across our eastern zones into Monday. Kept
the region dry through the extended even though we should see
another frontal passage by sometime late next work week as an
upper level trough swings out of the Central Plains and into the
Ohio Valley. The big story in the wake of this current storm
system will be the return of cold temperatures with lows Sunday
Night in the 30s near but especially north and west of the I-30
Corridor and it would not be surprising to see temperatures near
freezing across our far northwest zones if we can get the skies to
clear. Colder temperatures may be felt across our region Monday
Night where patchy frost will be likely across at least our
northern half. Southerly winds return for Tue thru Thu ahead of
late next week's cold front which will result in a rapid return to
more April like temperatures.

13

&&

.AVIATION...
(12Z TAFS)
Issued at 612 AM CDT Sat Apr 5 2025

For the 04/12z TAF update...Radar imagery this morning has calmed
down some, however, we are seeing more widespread light returns
showing up across other portions of the area. Nonetheless, this
TAF period is going to be one filled with widespread MVFR, IFR and
even LIFR flight conditions due to low CIGs and lower visibilities
thanks to an increase in showers and thunderstorms throughout the
day. Aside from this, gusty conditions will prevail for most
terminals throughout this TAF period. /33/

&&

.SPOTTER INFORMATION STATEMENT...
Issued at 230 AM CDT Sat Apr 5 2025

Spotter activation will be needed today and this evening across
East TX, Southeast Oklahoma, Southwest AR, and Northern LA for
the potential for severe thunderstorms and flash flooding.

13

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  78  53  59  44 / 100  70  20  20
MLU  84  57  64  45 / 100  90  30  20
DEQ  63  44  54  35 / 100  70  40  20
TXK  69  50  56  41 / 100  70  30  20
ELD  77  49  58  40 / 100  90  40  20
TYR  65  46  54  40 / 100  30  20   0
GGG  71  47  55  40 / 100  30  20  10
LFK  78  49  58  43 / 100  40  20   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through Sunday morning for ARZ050-051-059>061-
     070>073.

LA...None.
OK...Flood Watch through Sunday morning for OKZ077.

TX...Flood Watch through Sunday morning for TXZ096-097-108>112.

&&

SHORT TERM...13
LONG TERM....13
AVIATION...33

In the hours before

Special weather statement, Apr 5, 7:02 AM CDT, 2 hours 47 minutes before
Special Weather Statement
National Weather Service Shreveport LA
702 AM CDT Sat Apr 5 2025

OKZ077-TXZ096-097-108>112-124>126-051300-
McCurtain OK-Upshur TX-Cass TX-Camp TX-Bowie TX-Red River TX-
Marion TX-Wood TX-Franklin TX-Morris TX-Titus TX-
702 AM CDT Sat Apr 5 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTH CENTRAL MCCURTAIN...
NORTHWESTERN MARION...WESTERN CASS...FRANKLIN...NORTHEASTERN WOOD...
BOWIE...NORTHERN UPSHUR...MORRIS...TITUS...CAMP AND SOUTHERN RED
RIVER COUNTIES THROUGH 800 AM CDT...

At 702 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Bogata to near Hagansport to near Mount
Pleasant to near Pittsburg to near Gilmer to near Gladewater.
Movement was northeast at 45 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Pittsburg, Goodlake, Cason, Winnsboro, Daingerfield, Us 259 And I 30
Intersection, Fairview, Miller's Cove, Hagansport, Scroggins, Mount
Vernon, Rocky Branch, Ore City, Avinger, Bettie, Johntown, Midway,
Lone Star, Hainesville, and Almont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3296 9537 3296 9531 3346 9531 3384 9466
      3344 9434 3324 9430 3287 9433 3266 9540
TIME...MOT...LOC 1202Z 236DEG 41KT 3346 9527 3331 9516 3318 9507 3306
9501 3281 9497 3258 9499

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

19
Special weather statement, Apr 5, 7:43 AM CDT, 2 hours 6 minutes before
Special Weather Statement
National Weather Service Shreveport LA
743 AM CDT Sat Apr 5 2025

ARZ050-051-059-060-070-OKZ077-TXZ097-051345-
Howard AR-Hempstead AR-Sevier AR-Little River AR-Miller AR-
McCurtain OK-Bowie TX-
743 AM CDT Sat Apr 5 2025

...STRONG THUNDERSTORMS WILL IMPACT LITTLE RIVER...CENTRAL
HEMPSTEAD...NORTHWESTERN MILLER...SEVIER...HOWARD...SOUTHEASTERN
MCCURTAIN AND BOWIE COUNTIES THROUGH 845 AM CDT...

At 743 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles south of Idabel to 7 miles east of
Naples. Movement was northeast at 55 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Eagletown, Bright Star, Moon, Cerrogordo, Goodlake, Central,
Goodwater, Shinewell, Arkinda, Haworth, McNab, Red Lick, Tollette,
Provo, West Line, Ogden, Corinth, Winthrop, Bellview, and Bokhoma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3419 9392 3418 9382 3401 9382 3400 9373
      3357 9354 3327 9457 3371 9475 3372 9473
      3373 9474 3372 9475 3398 9486 3419 9434
      3419 9425 3423 9424 3435 9394
TIME...MOT...LOC 1243Z 239DEG 48KT 3378 9480 3324 9456

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

19
Special weather statement, Apr 5, 8:36 AM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Shreveport LA
836 AM CDT Sat Apr 5 2025

ARZ070-LAZ001-TXZ112-126-138-150-151-051430-
Miller AR-Caddo LA-Panola TX-Harrison TX-Cass TX-Marion TX-Rusk TX-
836 AM CDT Sat Apr 5 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN MILLER COUNTY...
NORTHWESTERN CADDO PARISH...MARION...EASTERN CASS...HARRISON...
NORTHERN PANOLA AND NORTHEASTERN RUSK COUNTIES THROUGH 930 AM CDT...

At 836 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northwest of Queen City to near
Beckville. Movement was east at 25 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Deberry, Bivins, Nesbitt, Front, Elysian Fields, Ida, Fouke, Vivian,
Lodi, Darco, Red Hill, Leigh, Fairview, Domino, Carthage, Uncertain,
Smithland, Midyett, Tatum, and Atlanta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3331 9381 3215 9412 3215 9465 3322 9433
TIME...MOT...LOC 1336Z 274DEG 20KT 3321 9426 3222 9454

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

19
Special weather statement, Apr 5, 8:44 AM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Shreveport LA
844 AM CDT Sat Apr 5 2025

ARZ050-051-059>061-070-071-TXZ097-112-051445-
Howard AR-Hempstead AR-Lafayette AR-Sevier AR-Little River AR-
Miller AR-Nevada AR-Cass TX-Bowie TX-
844 AM CDT Sat Apr 5 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN LITTLE RIVER...
HEMPSTEAD...NORTHERN MILLER...EASTERN SEVIER...NORTH CENTRAL
LAFAYETTE...HOWARD...NEVADA...NORTHEASTERN CASS AND SOUTHEASTERN
BOWIE COUNTIES THROUGH 945 AM CDT...

At 843 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Athens to 7 miles east of Lockesburg to
near Ogden to near Redwater. Movement was northeast at 60 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Bright Star, Bodcaw, McNab, Redwater, Red Lick, Tollette, Genoa,
Morris, Provo, Piney Grove, Ogden, Corinth, Blevins, Bellview,
Lockesburg, Mount Pleasant, Ben Lomond, Sutton, Oak Grove, and
Wilton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3435 9394 3419 9392 3418 9382 3401 9382
      3401 9375 3395 9353 3396 9347 3396 9338
      3390 9330 3384 9329 3383 9323 3380 9318
      3382 9314 3378 9310 3374 9311 3333 9371
      3322 9432 3357 9420 3393 9417 3435 9425
TIME...MOT...LOC 1343Z 212DEG 54KT 3433 9413 3399 9406 3360 9411 3335
9421

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

19

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 7:04 PM CDTFlash Flood WarningSHVHempstead, Howard, Little River, Miller, Sevier13 hr
Apr 4, 7:14 PM CDTSevere Thunderstorm WarningSHVLafayette, Miller61 min
Apr 4, 7:41 PM CDTSevere Thunderstorm WarningSHVColumbia, Hempstead, Lafayette, Miller, Nevada64 min
Apr 4, 7:53 PM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Lafayette, Little River, Miller, Nevada and 1 more67 min
Apr 4, 7:58 PM CDTTornado WarningSHVHempstead, Lafayette, Miller, Nevada47 min
Apr 4, 8:13 PM CDTFlash Flood WarningSHVHempstead, Howard, Lafayette, Little River, Miller, Nevada12 hr
Apr 4, 8:15 PM CDTSpecial Weather StatementSHVMiller45 min
Apr 4, 8:26 PM CDTTornado WarningSHVHempstead, Nevada44 min
Apr 4, 8:44 PM CDTSevere Thunderstorm WarningSHVColumbia, Hempstead, Lafayette, Miller, Nevada46 min
Apr 4, 8:46 PM CDTTornado WarningSHVHempstead, Lafayette, Miller, Nevada44 min
Apr 4, 8:47 PM CDTSpecial Weather StatementSHVSevier43 min
Apr 4, 8:52 PM CDTSevere Thunderstorm WarningSHVLittle River, Sevier53 min
Apr 4, 9:20 PM CDTSevere Thunderstorm WarningSHVColumbia, Hempstead, Lafayette, Miller, Nevada55 min
Apr 4, 10:47 PM CDTFlash Flood Warning EmergencyCatastrophic damage threatSHVMiller7 hr
Apr 4, 11:07 PM CDTSpecial Weather StatementSHVColumbia, Lafayette, Nevada53 min
Apr 4, 11:57 PM CDTSpecial Weather StatementSHVLafayette, Nevada63 min
Apr 5, 12:24 AM CDTSpecial Weather StatementSHVHoward, Sevier51 min
Apr 5, 2:25 AM CDTSpecial Weather StatementSHVLittle River50 min
Apr 5, 3:11 AM CDTSpecial Weather StatementSHVHempstead, Little River64 min
Apr 5, 7:43 AM CDTSpecial Weather StatementSHVHempstead, Howard, Little River, Sevier62 min
Apr 5, 8:44 AM CDTSpecial Weather StatementSHVHempstead, Howard, Miller, Nevada61 min
Apr 5, 8:57 AM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Lafayette, Little River, Miller, Sevier48 min
Apr 5, 9:07 AM CDTRiver Flood WarningSHVAshley, Union48 days
Apr 5, 9:14 AM CDTSevere Thunderstorm WarningSHVLafayette, Miller61 min
Apr 5, 9:28 AM CDTAreal Flood AdvisorySHVMiller3 hr
Apr 5, 9:32 AM CDTSevere Thunderstorm WarningSHVColumbia, Hempstead, Lafayette, Miller, Nevada88 min
Apr 5, 10:02 AM CDTSevere Thunderstorm WarningSHVColumbia, Lafayette73 min
Apr 5, 10:54 AM CDTSevere Thunderstorm WarningSHVColumbia, Nevada, Union81 min
Apr 5, 11:50 AM CDTSevere Thunderstorm WarningSHVUnion70 min
Apr 5, 12:34 PM CDTFlash Flood WarningSHVColumbia, Lafayette, Miller, Nevada8 hr
Apr 5, 1:40 PM CDTSevere Thunderstorm WarningSHVUnion20 min
Apr 5, 2:09 PM CDTSpecial Weather StatementSHVMiller36 min
Apr 5, 4:24 PM CDTSevere Thunderstorm WarningSHVHoward, Little River, Sevier36 min
Apr 5, 4:44 PM CDTFlash Flood WarningSHVColumbia, Union6 hr

Nearby

Tornado Warnings in Arkansas, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.